# SDR SWAA2025120434212

- Difficulty date: November 11, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CRACK AT BS 540; BL 0 TO RBL 24.75.  REPLACED THE FLOORBEAM IAW SRM 51-40-02-0G-0, DWG 143A5240, SHEET 13, REV -, AND DWG 143A0060, SHEET 46, REV -.
